# SDR 2006FA0000605

- Difficulty date: June 21, 2006
- Submitted: June 21, 2006
- Operation: General aviation
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO DATE, HAVE EXPERIENCED 12 SEPARATE FAILURES OF THE MULTIFUNCTION DISPLAYS (MFD) WITH 6 OF THE 7 AIRCRAFT. THESE FAILURES HAVE OCCURRED EITHER IN FLIGHT OR ON THE GROUND. THERE IS NO APPARENT PATTERN OR FOREWARNING RELATED TO THESE FAILURES.  THESE FAILURES CAUSE AN UNAIRWORTHY CONDITION OF THE AIRCRAFT DUE TO THE LACK OF OIL TEMPERATURE INDICATION. ALSO, ACCORDING TO THE PA 28-161 MFG POH, SECTION 9, SUPPLEMENT 10, SECTION 2, PARAGRAPH B TITLED "MFD LIMITATIONS", ITEM 4, (AIRCRAFT DISPATCH IS PROHIBITED WHEN THE MFD IS INOPERATIVE.)  CURRENTLY, MANUFACTURERS ARE INVESTIGATING THIS PROBLEM, BUT NO RESOLUTION HAS BEEN FOUND.
